Skip to Content

Join the 'Safyral' group to help and get support from people like you.

Safyral Questions

 Clear

We found 22 questions associated with the 'Safyral' topic.

Birth control pills-Seem to give me generalized achy muscles. I was on Lutera but had to...

Posted 3 Sep 2017 by crazygirl66 0 answers

... switch due to depression increasing. My doctor now has me on Safyral. I've noticed I'm getting general muscle achiness on and off again. I was off birth control for 3 months and don't think I had that problem during that time. Has anyone else had this happen? I'm also prone ...

Safyral (Yasmin) headaches?

Posted 1 Sep 2017 by crazygirl66 0 answers

I'm on Safyral which is the same as Yasmin almost, with some folic acid. I've had a headache since starting this birth control pill, on & off daily. Will this get better over time? My doc does know I already get headaches, before starting Safaryl I went 11 days pretty much headache ...

Nausea on Safyral birth control?

Posted 27 Aug 2017 by crazygirl66 0 answers

Just started Safaryl birth control tonight & I was nauseous an hour later. Does anyone know how long this will last? I took with food. Any advice would be appreciated.

Anyone taking Safyral that has depression already ?

Posted 4 Aug 2017 by crazygirl66 0 answers

I've tried ortho trycycle & Lutera. The Ortho I had to stop on day 12 I was so physically sick & depressed. I was on Lutera for 8 months but the depression got worse and had to stop. I see safyral is very similar to Yasmin but has vitB & folate in it. I'm afraid of depression ...

Anyone taking Safyral who already has depression?

Posted 3 Aug 2017 by crazygirl66 0 answers

I took Lutera for almost a year & it was great, but it slowly increased my depression. My doc says that Safyral is a good choice, but from reading reviews I'm no that's so sure. Also, tried many antidepressants, they don't work for me & only cause more side effects!

Has anyone suddenly experience anxiety and sadness after taking safyral for about a year?

Posted 13 Feb 2017 by Labbie 1 answer

I'm also in my late 40's and have been taking birth control of some form for quite a few years and never have experienced this.

Safyral - How long did it take you to get your period once you were on the last row. Cause I have?

Posted 2 May 2014 by bucsgirl2006 1 answer

... not stated and Im 4 pills in but im having the cramps and bloating but no bleeding?

Safyral - is it normal I have been spotting for almost three weeks?

Posted 22 Oct 2013 by ty25 1 answer

I am superirritated with thia because i have had spotting for so long i had to go on the pill because i had super bad pains finding out they were ovarian. Cysts doctor said that this would help make them go away and prevent tjem once again the pain is back just as bad i cant help but be frustrated ...

Can the last week of Safyral be skipped to avoid having a period at all?

Posted 24 May 2013 by kymbr 1 answer

I am on my second pack of Safyral in my third week and would like to start week one of my next pack so I skip the fourth week and don't have a period. I want to make sure that this is not dangerous first.

Can periods last longer on safyral?

Posted 22 Apr 2013 by adele2425 1 answer

my doctor put me on safyral last month to try to help regulate my period. I was off the pill for soo long that i had my period for a whole month. in the beginning she told me to start the pills the same day that i met with her. now my period seems much stronger and heavy blood flow

Anyone taking safyral continuously for no period?

Posted 22 Aug 2012 by Tinabina26 1 answer

I have taken ortho tri cyclen lo in the past, but have been off birth control for about 5 years. I started again in march so that I do not have to have a period (and just skip the last wk of the pills and start a new pack ) my gyn put me on sprintec and I completed a full 3 months of pills and bled ...

I have a history with depression and taking depression meds, so what b.c. pill is right for me?

Posted 13 Aug 2011 by jannag55 3 answers

I'm on Safyral and I'm on the 3rd week. This makes probably the 6th kind of birth control pill I've been put on in the last year and a half. I'm getting VERY frustrated having to switch birthcontrols so much, but so many of them make me so moody and depressed, and others just ...

Safyral - Does anyone else experience brown discharge a week after taking the first week?

Posted 29 May 2012 by Sweetums89 2 answers

I've been taking this for 4 months and every month the first week after my period I'm still having brown/bloody discharge and my cramps,bloating,fatigue,cravings start. Why is this happening. I've never had this problem with other birth control pills I've taken.

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

Contraception, Birth Control

Safyral Patient Information at Drugs.com

Search this Group